# SDR DHL9880642C

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RUDDER AT STA  ZR 284.75 RT SIDE SKIN WRINKLED.  CUT OUT DAMAGED SECTION OF SKIN FROM ZR 295 TO ZR 272. 2 AND FABRICATED REPAIR SPLICE FROM ZR 295 37 X 2.5 AND REPLACEMENT SKIN 25 X 37 PER SRM 51-1-8 AND EO MMC283N0597.  RUDDER REBALANCED PER MM 51-4-6.
